# SDR RAIA2019040980001

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 34,081 hours, 31,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Part time: 34,081 hours, 31,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EMERGENCY LIGHT #3 INOP-          R/R R/H FWD OVERWING EMERGENCY LIGHT #3 ASSY. OPS CHECK GOOD.
